# SDR REXA2015110601008

- Difficulty date: November 5, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N295PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15295
- Aircraft time: 4,965 hours, 3,344 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMER FLASHLIGHT INOPERATIVE.  DEFERRED FWD FLASHLIGHT IAW MEL 25-61-4A, ENTERED INTO MM02 & PLACARD INSTALLED.  R & R FLASHLIGHT & FLASHLIGHT MOUNTING BRACKETS IAW AMM 25-61-02.  OPERATIONS CHECKED GOOD IAW AMM-25-61-00.  CLEARED FROM MMO2 & PLACARD REMOVED.
